advertisement
Question
Posted by: Pinto | 2007/04/17

Contraception & menstruation

My girlfriend had to go undergo two abortions last year in July and October due to some complications with her uterus. Currently she is using Nordette pills. Her main concern is that when memnstruating, she no longer bleeds for 4 to 5 days, just like she used to before the pregnancies. What could have gone wrong here? Sometimes there's some whitish substance that comes off her breast. Is this cause for concern ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill tends to make periods lighter and this is not a problem. Milk szecretion from the breast requires investigation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Pinto | 2007/04/18

My girlfriend had to go undergo two abortions last year in July and October due to some complications with her uterus. Currently she is using Nordette pills. Her main concern is that when memnstruating, she no longer bleeds for 4 to 5 days, just like she used to before the pregnancies. What could have gone wrong here? Sometimes there's some whitish substance that comes off her breast. Is this cause for concern ?

Reply to Pinto

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement